| Catalog Number |
365043 |
| Medical Device Problem Code |
Volume Accuracy Problem (1675)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
07/12/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Bd had not received samples or photos from the customer facility for evaluation; therefore, the investigation was limited.Retention samples were selected from bd inventory for evaluation, and the customer's indicated failure mode for (b)(6) was not observed as all samples met specifications.A review of the manufacturing records was completed for the incident lot and no issues were identified.
Event or Problem Description
It was reported that bd vacutainer® barricor¿ lithium heparin plasman blood collection tubes were filling slowly.